October 5, 2022
Can More Opioids Equal More Pain? Management of Opioid-Induced Neurotoxicity in Patients Receiving Hospice Care
Can Opioids Equal More Pain?
Management of Opioid-Induced Neurotoxicity in Patients
Receiving Hospice Care
Opioid-induced neurotoxicity is a serious adverse effect that can occur with the use of any opioid. Symptoms of opioid-induced neurotoxicity can include allodynia, hyperalgesia, myoclonus and agitation. This presentation will use a patient case to discuss risk factors, recognition and management of opioid-induced neurotoxicity in patients receiving hospice care.
Wednesday, October 5, 2022
Amanda Lovell, PharmD, BCGP; Optum
Register to View this Webinar
1. Register for the Live Webcast: To attend the live session, please register here in advance.
Each person attending must register online using his/her email address. Once registered, you will receive a confirmation email which includes instructions and link.
Please contact firstname.lastname@example.org with any questions.
**NOTE: LeadingAge Ohio members use code LAO in the Group ID field when registering for this event.**